Alert archive / Maine / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 6, NWS Caribou, ME

July 3, 2004Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 3, 2004, 5:24 PM EDT for Aroostook County, Maine. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2004, 5:24 PM EDT (21:24 UTC)
Expired
Jul 3, 2004, 6:00 PM EDT
In force
36 min
Issued by
NWS Caribou, ME
Area
Whole counties

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2004-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2004-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCAR 032124
SVRCAR
MEC003-032200-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
524 PM EDT SAT JUL 3 2004

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AROOSTOOK COUNTY IN NORTHERN MAINE

* UNTIL 600 PM EDT

* AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH LARGE HAIL OVER ORIENT. THE STORM WAS MOVING
  SOUTH AT 10 MPH.

* SPECIFIC LOCATIONS LIKELY TO BE AFFECTED THROUGH 600 PM EDT...     
  ORIENT...    HAYNESVILLE...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE
DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

$$

LAT...LON 4582 6796 4567 6791 4568 6776 4591 6777

HEWITT
NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:35 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 3, 3:35 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU MAINE
335 PM EDT SAT JUL 3 2004

.SYNOPSIS...SKIES WILL GRADUALLY CLEAR THIS EVENING ALLOWING AREAS OF
FOG AND LOW CLOUDS TO DEVELOPED LATER THIS EVENING. WEAK HIGH
PRESSURE WILL CROSS THE STATE ON THE 4TH WITH PARTLY CLOUDY SKIES AND
WARMER TEMPERATURES. A COLD FRONT WILL APPROACH THE REGION ON MONDAY
AND CROSS THE STATE EARLY TUESDAY WITH A RETURN TO CLOUDS AND
SHOWERS. &&

.SHORT TERM ( TONIGHT THROUGH TUE )...
UPPER LOW VERY EVIDENT ON SAT IMG OVER CENTRAL MAINE THIS AFTERNOON.
UPPER LOW WILL MOVE OFF THE COAST EARLY THIS EVENING BRINGING TO AN
END THE SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE STATE. EXPECT
CONDITIONS TO IMPROVE FROM NORTH TO SOUTH THIS AFTERNOON AS UPPER
LOW CONTINUES TO MOVE SOUTH. SHOWERS MAY CONTAIN HEAVY DOWNPOURS BUT
EXPECT ONLY SMALL HAIL WITH WIND GUST REMAINING BELOW 30 MPH IN ANY
THUNDERSTORMS. SKIES WILL BRIEFLY CLEAR TONIGHT AND THEN EXPECT
STRATUS AND FOG TO REDEVELOP AROUND MIDNIGHT WITH THE COMBINATION OF
CALM WINDS AND PLENTY OF LOW LEVEL MOISTURE.

AFTER STRATUS AND FOG LIFT EARLY SUNDAY MORNING...EXPECT A NICE 4TH
AS UPPER RIDGE BUILDS OVER NEW ENGLAND. CUMULUS SHOULD FORM AROUND
MIDDAY BUT VERTICAL EXTENT WILL BE LIMITED TO SUBSIDENCE INVERSION AT
MID LEVELS. CLEAR SKIES SUNDAY NIGHT BUT FOG WILL NOT BE AS
WIDESPREAD DUE TO THE DRYING DURING THE DAY ON SUNDAY.

COLD FRONT WILL APPROACH FROM THE WEST ON MONDAY WITH INCREASE CLOUDS
AND POPS. WITH WEAK UPPER LEVEL FLOW ALOFT FRONT WILL NOT SLIP
THROUGH THE STATE UNTIL EARLY TUESDAY. GFS INTRODUCES POPS EARLY ON
MONDAY BUT THIS APPEARS TO BE OVERDONE DUE TO CONVECTIVE FEEDBACK
SO WILL HOLD OFF ANY MENTION OF SHOWERS UNTIL LATE AFTERNOON
WHICH IS CLOSER TO THE ETA SOLUTION. &&

.LONG TERM ( TUE NIGHT - SAT )...
FRONTAL SYSTEM EXPECTED TO MOVE SLOWLY E OF THE CWA TUE NGT
ALLOWING RIDGE OF HIGH PRES TO BUILD OVER THE REGION WED INTO
WED NGT.  NEXT FRONTAL SYSTEM PROGGED BY THE GFS TO PUSH
ACROSS THE STATE THU INTO THU NGT W/ ANOTHER ROUND OF SHOWERS
AND POSSIBLE TSTMS BEFORE MOVING E OF THE REGION BY SAT. MODEL SUITE
IN REASONABLE AGREEMENT DAYS 4 AND 5 THEN DIFFER SIGNIFICANTLY DAYS
6-7.  GENERALLY FOLLOWED THE GFS FOR THE LONG TERM GRIDS. &&

.AVIATION...
WILL INITIALLY HAVE TO DEAL W/ AFTN/EVE SHOWERS THEN W/ LOSS OF
HEATING AND MOVEMENT OF UPPER LOW AND ASSOCIATED COOL POOL SE JUST
OFF THE DOWNEAST COAST LATER THIS EVE) EXPECT CONDS TO IMPROVE
RAPIDLY W/ DISSIPATING SHOWERS AND CLEARING SKIES.  THIS WILL ALLOW
SFC RIDGE TO BUILD OVER THE AREA OVERNIGHT THROUGH SUN W/ VFR CONDS
GENERALLY EXPECTED.  FLY IN THE OINTMENT WILL BE FOG POSSIBILITIES
AGAIN TONIGHT ESPECIALLY ANY AREAS THAT RECEIVED MEASURABLE
RAINFALL TODAY. WILL MENTION SOME REDUCTION IN FOG LATER TONIGHT
ALL TAF SITES. &&

.MARINE...
HAVE INITIALIZED SHORT TERM WIND GRIDS WITH ETA12 WHICH CONTINUES TO
HANDLE THE LIGHT WINDS IN THE STRONG MARINE LAYER INVERSION VERY
WELL. FOR WAVE GRIDS HAVE STAYED CLOSE TO WNAWAVE WATCH IN SHORT
TERM. WAVE MODEL HEIGHTS SEEM TO BE VERY REASONABLE GIVEN THE LIGHT
WINDS EXPECTED. NO MARINE HEADLINES EXPECTED.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE
MARINE...NONE
&&

SHORT TERM: FOSTER
LONG TERM: KHW
AVIATION: KHW/MARK
Hazardous weather outlook, Jul 3, 5:37 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
537 AM EDT SAT JUL 3 2004

MEZ001>006-010-011-015>017-029>032-041100-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME-
COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME-
NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-
NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-
SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR...
BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...CARIBOU...
CHERRYFIELD...CLAYTON LAKE...DANFORTH...DEBOULLIE MOUNTAIN...
DEXTER...DOVER-FOXCROFT...EAGLE LAKE...EASTPORT...ELLSWORTH...
ESTCOURT STATION...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...MACHIAS...
MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...OLD TOWN...
PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...SAINT PAMPHILE...
VAN BUREN AND VANCEBORO
537 AM EDT SAT JUL 3 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TODAY

DENSE FOG WILL AFFECT MUCH OF THE REGION DURING THE FIRST HALF OF THE
MORNING...WITH VISIBILITIES FREQUENTLY REDUCED BELOW A QUARTER MILE.
VISIBILITIES ARE EXPECTED TO IMPROVE AFTER 9 AM...WHEN THE FOG THINS
AND LIFTS. A DENSE FOG ADVISORY IS IN EFFECT FOR ALL OF NORTHERN AND
EASTERN MAINE THROUGH 9 AM. PLEASE SEE THE PRODUCT
( PWMNPWCAR ) FOR ADDITIONAL INFORMATION RELATING TO THE DENSE FOG
ADVISORY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON THEN
PERSIST THROUGH THE EVENING. THE THUNDERSTORMS COULD BE CAPABLE OF
PRODUCING SMALL HAIL...GUSTY WINDS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HAIL OF ANY SIZE AND WIND GUSTS
ACCOMPANYING THUNDERSTORMS.

NORCROSS

In the hours before

Special weather statement, Jul 3, 2:41 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
241 PM EDT SAT JUL 3 2004

MEZ005-031945-
PENOBSCOT COUNTY...
241 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT COUNTY...

AT 242 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 10 MILES NORTHWEST OF MILLINOCKET. THE
STORM WAS MOVING SOUTHEAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 345 PM EDT INCLUDE...
    MILLINOCKET...        EAST MILLINOCKET...   MEDWAY...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4593 6872 4584 6895 4555 6877 4561 6847

WALLINGFORD

NNNN
Special weather statement, Jul 3, 2:47 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
247 PM EDT SAT JUL 3 2004

MEZ015-031945-
PENOBSCOT COUNTY...
247 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT COUNTY...

AT 240 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 5 MILES NORTHWEST OF OLD TOWN. THE STORM
WAS MOVING SOUTHEAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 345 PM EDT INCLUDE...
    OLD TOWN...           ORONO...              VEAZIE...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4509 6863 4501 6885 4477 6871 4481 6848

WALLINGFORD

NNNN
Special weather statement, Jul 3, 2:51 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
251 PM EDT SAT JUL 3 2004

MEZ017-030-031945-
WASHINGTON COUNTY...
251 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...WASHINGTON COUNTY...

AT 246 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER CENTERVILLE. THE STORM WAS MOVING
EAST AT 50 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 345 PM EDT INCLUDE...
    CENTERVILLE...        JONESBORO...          MACHIAS...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4485 6770 4469 6776 4463 6749 4485 6721

WALLINGFORD

NNNN
Special weather statement, Jul 3, 4:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT SAT JUL 3 2004

MEZ006-032100-
AROOSTOOK COUNTY...
401 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...

AT 357 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS OVER HOULTON. THE STORM WAS NEARLY STATIONARY.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 500 PM EDT INCLUDE...
    HOULTON...            HODGDON...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4629 6822 4579 6822 4578 6776 4652 6762

HEWITT

NNNN
Special weather statement, Jul 3, 4:38 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
438 PM EDT SAT JUL 3 2004

MEZ029-032115-
HANCOCK COUNTY...
438 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...HANCOCK COUNTY...

AT 436 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER BLUE HILL. THE STORM WAS MOVING
SOUTHEAST AT 10 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 515 PM EDT INCLUDE...
    BLUE HILL...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4460 6858 4450 6875 4421 6835 4434 6818

FOSTER

NNNN
Special weather statement, Jul 3, 4:50 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
450 PM EDT SAT JUL 3 2004

MEZ006-032-032145-
WASHINGTON AND AROOSTOOK COUNTIES...
450 PM EDT SAT JUL 3 2004

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...WASHINGTON AND AROOSTOOK
COUNTIES...

AT 448 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS OVER DANFORTH. THE STORM WAS MOVING SOUTH AT 10 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 545 PM EDT INCLUDE...
    DANFORTH...           TOPSFIELD...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF MARBLES...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4564 6811 4534 6779 4551 6750 4588 6787

HEWITT

NNNN

Nearby

Severe Thunderstorm Warnings in Maine, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.